Alert archive / Virginia / Flash Flood Warnings in 2012

Flash Flood Warning 68, NWS Baltimore/Washington

September 2, 2012Rappahannock County, Virginia

NWS Baltimore/Washington issued this flash flood warning at Sep 2, 2012, 10:12 PM EDT for Rappahannock County, Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2012, 10:12 PM EDT (02:12 UTC)
Expired
Sep 3, 2012, 12:15 AM EDT
In force
2 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

County Rappahannock County, VA

The radar

The Sterling radar (KLWX), 59 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2012-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2012-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1211 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WGUS51 KLWX 030212
FFWLWX
VAC157-030415-
/O.NEW.KLWX.FF.W.0068.120903T0212Z-120903T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1012 PM EDT SUN SEP 2 2012

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL RAPPAHANNOCK COUNTY IN NORTHWEST VIRGINIA...

* UNTIL 1215 AM EDT

* AT 1007 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING ACROSS NORTHERN
  RAPPAHANNOCK COUNTY. RADAR ESTIMATED RAINFALL OF OVER 4 INCHES HAS
  FALLEN THIS EVENING IN A SMALL AREA FROM ABOUT 4 MILE SOUTHWEST OF
  HUNTLEY...TO FLINT HILL...TO HUNTLEY AND CHESTER GAP.

.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. ACT QUICKLY IF FLASH FLOODING IS OBSERVED. MOVE 
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR
VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. FLOODWATER USUALLY IS
DEEPER THAN IT APPEARS. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. MAKE THE SMART CHOICE WHEN
FLOODED ROADS ARE ENCOUNTERED...TURN AROUND...DONT DROWN.

LAT...LON 3881 7818 3885 7813 3882 7809 3877 7807
      3875 7814

$$

SMZ
2 follow-up statements
763 
WGUS71 KLWX 030316
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1116 PM EDT SUN SEP 2 2012

VAC157-030415-
/O.CON.KLWX.FF.W.0068.000000T0000Z-120903T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAPPAHANNOCK VA-
1116 PM EDT SUN SEP 2 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT FOR
NORTH CENTRAL RAPPAHANNOCK COUNTY...

AT 1112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING. RADAR ESTIMATES
THAT OVER 4 INCHES OF RAIN HAVE ALREADY FALLEN ACROSS PORTIONS OF THE
WARNED AREA.

ALTHOUGH RAIN HAS MOVED OUT OF THE WARNED AREA...EXCESSIVE RUNOFF 
FROM EARLIER HEAVY RAINFALL IS STILL OCCURRING AND FLASH FLOODING IS 
STILL EXPECTED.

AT 1035 PM EDT...HIGH WATER WAS REPORTED NEAR THE INTERSECTION OF 
ZACHARY TAYLOR HIGHWAY AND MEADOWBROOK ROAD AS WELL AS HITTLES MILL 
ROAD AND RILEY HOLLOW ROAD. THESE ROADS REMAIN OPEN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLASH FLOODING IS OBSERVED. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3881 7818 3885 7813 3882 7809 3877 7807
      3875 7814

$$
WITT
318 
WGUS71 KLWX 030407
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1207 AM EDT MON SEP 3 2012

VAC157-030415-
/O.EXP.KLWX.FF.W.0068.000000T0000Z-120903T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAPPAHANNOCK VA-
1207 AM EDT MON SEP 3 2012

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1215 AM EDT FOR NORTH
CENTRAL RAPPAHANNOCK COUNTY...

RAIN HAS MOVED OUT OF THE WARNED AREA AND FLASH FLOODING IS NO 
LONGER EXPECTED. COUNTY OFFICIALS ARE REPORTING NO INCIDENTS 
RELATED TO FLOODING.

LAT...LON 3881 7818 3885 7813 3882 7809 3877 7807
      3875 7814

$$
WITT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 9:34 PM EDT, 38 minutes earlier.

Area forecast discussion, Sep 2, 9:34 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
934 PM EDT SUN SEP 2 2012

.SYNOPSIS...
A STATIONARY FRONT WILL PERSIST OVER THE CENTRAL MID ATLANTIC
OVERNIGHT...THEN LIFT NORTH AS A WARM FRONT ON MONDAY.
MEANWHILE...REMNANTS OF ISAAC WILL CONTINUE DRIFTING EAST FROM THE
MIDWEST THROUGH TUESDAY NIGHT. AN UPPER TROUGH LOOKS TO CONTINUE
THE ACTIVE WEATHER PERIOD INTO THURSDAY BEFORE A COLD FRONT
CROSSES THE REGION LATE THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A STRONG H5 VORT FROM THE DECAYING PREDECESSOR RAINFALL EVENT
FROM THE REMNANTS OF ISAAC IS MOVING THROUGH THE REGION NOW
THROUGH OVERNIGHT. THIS WAS THE LIFTING MECHANSIM THAT PRODUCED THIS
EVENINGS SHOWERS AND ISLTD TSTMS. EXPECT THIS ACTIVITY TO LIFT A
BIT NORTH OVERNIGHT AND CONTINUE THROUGH 2 AM WHEN THE VORT MAX
WILL BE OVER THE CHESAPEAKE BAY. RAP MODEL SHOWS INCREASING
STABILITY OVERNIGHT SO DO NOT ANTICIPATE ANY SEVERE WEATHER.

PATCHY FOG AND LOW CIGS OVERNIGHT AS INVERSION DEVELOPS WITH LOW
LCLS.
&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
BEST CHANCE FOR WIDESPREAD FLASH FLOODING APPEARS TO BE DELAYED
UNTIL TUE NIGHT INTO WED. WE WILL SEE LOCALIZED FLASH FLOODING
AGAIN ON MONDAY LABOR DAY...PROBABLY A FEW MORE EVENTS THAN WE SAW
TODAY IN CHARLES COUNTY...ST MARYS COUNTY...AND DC.

WIDESPREAD PRECIP IS EXPECTED TO DEVELOP ONCE AGAIN ACROSS THE CWFA
DURING THE DAY ON MONDAY. KEPT THE LIKELY POPS IN PLACE. LOCALIZED
FLASH FLOODING IS POSSIBLE OVERNIGHT AND TOMORROW AS THE SOILS
CONTINUE TO SATURATE.

THE REMNANTS OF ISAAC ARE EXPECTED TO CONTINUE AFFECTING THE MID
ATLANTIC INTO WEDNESDAY...CONTINUING PERIODIC HEAVY SHOWERS AND
THUNDERSTORMS. FLASH FLOODING IS POSSIBLE THROUGH THE SHORT TERM.

MONDAY NIGHT THROUGH TUESDAY NIGHT...REMNANTS OF ISAAC TRACK UP THE
OHIO VALLEY...WITH THE WARM FRONT AHEAD OF THIS LOW PERSISTING
AROUND THE MASON-DIXON LINE. LIKELY POPS SPREAD EAST THROUGH THIS
TIMEFRAME. PWATS WILL REMAIN AROUND 2.2 INCHES THROUGH THIS
TIME...SO HEAVY RAINFALL IS LIKELY AND A FLASH FLOOD THREAT WILL
ALSO REMAIN. TEMPERATURES A FEW DEGREES ABOVE NORMAL WILL PERSIST
FROM SLY SFC FLOW UNDER THICK CLOUDS.

WEDNESDAY...WEAK COLD FRONT IN THE WAKE OF THE EXTRA-TROPICAL ISAAC
REMNANTS CONTINUES LIKELY POPS...WITH PRECIP TAPERING OFF BEHIND THE
FRONT. HOWEVER...THIS REALLY IS NOT MUCH OF A COLD FRONT AS 16C 850
TEMPS BUILD IN BEHIND THE SYSTEM. IN FACT A WARMING TREND IS
EXPECTED FOR LATER IN THE WEEK...OWING MOSTLY TO INCREASED SUNSHINE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
UPR TROUGH IN WAKE OF ISAAC REMNANTS CROSSES THE REGION THURSDAY.
WENT WITH CHANCE POPS FOR NOW...THOUGH CONSIDERING HOW
PRECONDITIONED THE SOIL WILL BE LIKELIES WILL PROBABLY BE ABLE TO BE
PUT IN SOON.

IN A LOOK AHEAD TO NEXT WEEKEND...HIGH PRESSURE IN THE WAKE OF THE
UPR TROUGH FRIDAY LOOKS TO BE SHORT LIVED AS A DEEPER TROUGH IS
PROGGED TO APPROACH THE MID ATLANTIC SATURDAY NIGHT/SUNDAY.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
A STATIONARY FRONT WILL REMAIN STATIONARY ACROSS NORTH CENTRAL
VIRGINIA OVERNIGHT...BUT BEGIN SHIFTING NORTHWARD ON MONDAY.

CIGS AOB 040 WILL PERSIST OVERNIGHT FOR MOST OF THE TERMINALS. PRECIP WILL
BECOME MORE WIDESPREAD DURING THE LATE MORNING AND EARLY AFTERNOON
HOURS ON MONDAY. SUB VFR VSBYS AT MOST TERMINAL SITES OVERNIGHT WITH
SHRA/TSRA AND AGAIN TOMORROW AFTERNOON.

ONGOING PRECIPITATION EVENT FROM THE REMNANTS OF ISAAC CONTINUES
MONDAY NIGHT THROUGH WEDNESDAY. SFC FLOW WILL MAINLY BE SLY WITH
MVFR/IFR CONDS EXPECTED IN THE SHRA/TSRA. MORE ACTIVE WEATHER
THURSDAY BEFORE BRIEF HIGH PRESSURE THEN INTO NEXT WEEKEND.

&&

.MARINE...
EAST/SOUTHEAST FLOW AOB 15 KT WILL CONTINUE ACROSS THE WATERS
THROUGH TOMORROW. NO HEADLINES ANTICIPATED...BUT A FEW SPECIAL
MARINE WARNINGS ARE POSSIBLE WITH GUSTY THUNDERSTORMS THROUGH THIS
EVENING.

A STATIONARY FRONT WILL REMAIN ACROSS THE BAY OVERNIGHT BUT
BEGIN SHIFTING NORTHWARD DURING THE DAY TOMORROW.

SELY FLOW CONTINUES THROUGH TUESDAY NIGHT AS REMNANTS OF ISAAC
APPROACH FROM THE WEST. FLOW BECOMES SLY TUESDAY NIGHT AND CONTINUES
THROUGH MIDWEEK AS THE REMNANTS TRACK TO THE NORTH OF THE CHESAPEAKE
BAY. HEAVY SHOWERS AND THUNDERSTORMS PERSIST ACROSS THE WATERS
THROUGH WEDNESDAY.

&&

.TIDES/COASTAL FLOODING...
CONTINUED EASTERLY FLOW INCREASES SHOULD CAUSE MINOR FLOODING FOR
THE MONDAY HIGH TIDES. THE COASTAL FLOOD THREAT CONTINUES THROUGH
WEDNESDAY.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

SYNOPSIS...BAJ/LEE/NWL
NEAR TERM...LEE
SHORT TERM...BAJ/NWL
LONG TERM...BAJ
AVIATION...BAJ/LEE/NWL
MARINE...BAJ/LEE/NWL
TIDES/COASTAL FLOODING...LEE
Hazardous weather outlook, Sep 2, 3:34 PM EDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
334 PM EDT SUN SEP 2 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
031645-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
334 PM EDT SUN SEP 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THREATS FOR HEAVY RAINFALL AND LOCALIZED FLASH FLOODING CONTINUE
THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS COULD ALSO
PRODUCE LOCALLY DAMAGING WIND GUSTS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING MONDAY
THROUGH TUESDAY.

MINOR COASTAL FLOODING IS LIKELY ALONG THE WESTERN SHORE OF THE
CHESAPEAKE BAY AND THE TIDAL POTOMAC RIVER MONDAY INTO
WEDNESDAY...PARTICULARLY FOR SENSITIVE LOCATIONS.

A SMALL CRAFT ADVISORY MAY BE NEEDED OVER PORTIONS OF THE WATERS
TUESDAY INTO TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-031645-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
334 PM EDT SUN SEP 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING MONDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

JACKSON

In the hours before

Special weather statement, Sep 2, 7:31 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
731 PM EDT SUN SEP 2 2012

WVZ505-506-030000-
EASTERN PENDLETON WV-WESTERN PENDLETON WV-
731 PM EDT SUN SEP 2 2012

...STRONG THUNDERSTORM TO AFFECT PENDLETON COUNTY...

AT 730 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER UPPER TRACT...
MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE DEER RUN.

HEAVY RAIN UPWARDS OF ONE INCH WITH THIS STORM WILL REDUCE
VISIBILITIES TO BELOW ONE MILE AND CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3882 7915 3869 7914 3875 7936 3885 7934
TIME...MOT...LOC 2330Z 283DEG 8KT 3879 7925

SMZ
Special weather statement, Sep 2, 9:12 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
912 PM EDT SUN SEP 2 2012

VAZ040-501-030200-
RAPPAHANNOCK VA-NORTHERN FAUQUIER VA-
912 PM EDT SUN SEP 2 2012

...STRONG THUNDERSTORM TO AFFECT RAPPAHANNOCK AND NORTHERN FAUQUIER
COUNTIES...

AT 911 PM EDT...A STRONG THUNDERSTORM PRODUCING HEAVY RAIN WAS
LOCATED 2 MILES NORTHEAST OF FLINT HILL...AND WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE HUME AND FLINT HILL.

HEAVY RAIN...OF ONE TO TWO INCHES...WITH THIS STORM WILL REDUCE
VISIBILITIES TO BELOW ONE MILE AND COULD CAUSE PONDING OF WATER ON
ROADWAYS AND POORLY DRAINED AREA.

&&

LAT...LON 3891 7798 3871 7792 3869 7812 3882 7817
TIME...MOT...LOC 0111Z 265DEG 2KT 3879 7807

SMZ
Local storm report, Sep 2, 9:33 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
933 PM EDT SUN SEP 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      1 NNE WASHINGTON        38.91N  77.01W
09/02/2012                   DISTRICT OF COLUMB DC   911 CALL CENTER

            RHODE ISLAND AVENUE NW CLOSED BETWEEN THE 100 AND 200
            BLOCK

&&

EVENT NUMBER LWX1201150

KLW
Local storm report, Sep 2, 9:39 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
939 PM EDT SUN SEP 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLASH FLOOD      1 NNE WASHINGTON        38.91N  77.01W
09/02/2012                   DISTRICT OF COLUMB DC   911 CALL CENTER

            RHODE ISLAND AVENUE NW CLOSED BETWEEN THE 100 AND 200
            BLOCK

&&

CORRECTED EVENT TIME

EVENT NUMBER LWX1201150

KLW
Local storm report, Sep 2, 9:44 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
944 PM EDT SUN SEP 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLASH FLOOD      1 NNE WASHINGTON        38.92N  77.01W
09/02/2012                   DISTRICT OF COLUMB DC   911 CALL CENTER

            1ST ST NE AND V ST NE CLOSED

&&

EVENT NUMBER LWX1201152

KLW
Local storm report, Sep 2, 9:46 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
946 PM EDT SUN SEP 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLASH FLOOD      1 N WASHINGTON          38.91N  77.02W
09/02/2012                   DISTRICT OF COLUMB DC   911 CALL CENTER

            RHODE ISLAND AVE NW AND FLORIDA AVE NW CLOSED

&&

EVENT NUMBER LWX1201153

KLW

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 9:12 PM EDTSpecial Weather StatementLWXRappahannock48 min
Sep 2, 10:37 PM EDTSpecial Weather StatementLWXShenandoah38 min
Sep 3, 2:10 AM EDTSmall Craft AdvisoryLWX64 hr
Sep 3, 12:24 PM EDTSpecial Marine WarningLWX66 min
Sep 3, 12:48 PM EDTSpecial Marine WarningLWX34 min

Nearby

Flash Flood Warnings in Virginia, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.